The Annals of Statistics

$D_s$-Optimal Designs for Polynomial Regression Using Continued Fractions

W. J. Studden

Full-text: Open access

Abstract

Consider a polynomial regression of degree $n$ on an interval. Explicit optimal designs are given for minimizing the determinant of the covariance matrix of the least squares estimators of the highest $s$ coefficients. The designs are calculated using continued fractions.

Article information

Source
Ann. Statist., Volume 8, Number 5 (1980), 1132-1141.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345150

Digital Object Identifier
doi:10.1214/aos/1176345150

Mathematical Reviews number (MathSciNet)
MR585711

Zentralblatt MATH identifier
0447.62070

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62J05: Linear regression

Keywords
$D_s$-optimal polynomial regression continued fractions

Citation

Studden, W. J. $D_s$-Optimal Designs for Polynomial Regression Using Continued Fractions. Ann. Statist. 8 (1980), no. 5, 1132--1141. doi:10.1214/aos/1176345150. https://projecteuclid.org/euclid.aos/1176345150


Export citation